# SDR USAA2009101992795

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 51,649 hours, 35,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 51322
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 703 - EEL - EMERGENCY LIGHTS POWERED BY RIGHT FORWARD POWER SUPPLY DO NOT COME ON.  REPLACED RIGHT FORWARD BATTERY PACK IAW B737-400 AMM 33-51-51.
